# SDR ABXA070105

- Difficulty date: April 2, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99234849
- Condition: Cracked
- Location: Bs 175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED TO LIGHTENING HOLE APPROXIMATELY STA 175, BUTT LINE 0.  REPAIRED AREA IAW REA D953-55576MR.
